# SDR AALA202512306466

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 32,455 hours, 13,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR LIGHT ILLUMINATED ON APPROACH AT ABOUT 1000FT MSL. FLIGHT ATTENDANT REPORTED AFTER LANDING THE DOOR HANDLE HAD MOVED UP SLIGHTLY. LIGHT EXTINGUISHED AFTER DOOR HANDLE PUSHED DOWN. MAINTENANCE ADJUSTED L1 ENTRY DOOR SENSOR S1147 (AALA202512309764) AND DOOR HANDLE (AALA202512306466) PER AMM 52-11-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
